# SDR ASAA2021042834692

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 52,910 hours, 15,645 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VTK- FMC FAILURE ENROUTE. DETERMINED L FMC FAILED. GROUNDED - YES. LEFT FMC SHOWED "PRES POS LAT RATE " ACCOMPLISHED B737-800 FIM 34-61 TASK 824. NO FAULT NOTED IN BOTH ADIRU'S. LEFT FMC OPS CHECK GOOD.
